MathSciNet Relay Station
MathSciNet bibliographic data
MR2726191 (2012b:47021) 47A16
Salas, Héctor N. Dual disjoint hypercyclic operators. J. Math. Anal. Appl. 374 (2011), no. 1, 106–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement